# SDR CALA2017051201371

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N73406
- Make and model: Boeing 737924
- Aircraft serial: 30123
- Aircraft time: 48,161 hours, 19,355 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4039892904
- Part serial: 0950
- Condition: Fire
- Location: Galley
- Part time: 56,416 hours, 11,044 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: K

## Discrepancy

FRONT GALLEY OVEN FOOD CAUGHT FIRE. EXTINGUISHED WITH HALON EXTINGUISHER OVEN POS 205. R&R OVEN 205 FOR FOOD FIRE, OVEN OPS CK GOOD.
